MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
Difficult, tortuous, calcified lesion.The target lesion was cx/marginal.Stent inserted, due to calcification, unable to deliver to the anticipated site.Removal of stent delivery system and stent was not on the balloon.Stent had stripped off of the balloon shaft.Full fluoro/cine after the incident.Unable to find the stent after it stripped off.No injury to patient.What was the medina classification? 1,1,1.What was percent stenosis? >80%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? high.What was the degree of tortuosity (none/low/medium/high)? medium.What guide catheter (size and type) was used? believed to be an ebu.Did the device prep normally (i.E.Maintain negative pressure)? prepped normally.Was there any resistance/friction while inserting the balloon through the rotating hemostatic.Valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? no.Was there difficulty reaching the lesion? yes.Was there difficulty crossing the lesion? yes.Were multiple dilatations performed during the attempt to place the tryton stent? no.Was a subsequent tryton stent successfully deployed at the intended site? no.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key7521686
Report Number3007210870-2018-00010
Device Sequence Number1544931
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/15/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBB16B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1